# SDR HEED95122

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve Assy
- Part number: 222325017101
- Condition: Adj Broken
- Location: Air Valve
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE ADJUSTMENT  CONTROL BROKEN.  ORDER NEW
